# SDR IPXA2018102965382

- Difficulty date: October 14, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N157UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0846
- Aircraft time: 16,991 hours, 10,363 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327973300400
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT FLOOR PANEL 162HF WAS DENTED AND CRACKED.  FABRICATED A NEW FLOOR PANEL IAW EO A300-5320-16407-E.
